← Return to Does anyone else get night sweats, extreme cold or heat on TYMLOS?

Discussion
Comment receiving replies
Profile picture for paxbar @paxbar

@alidamc, yes, I have been waking up during the night drenched in sweat but this is one of the minor side effects of Tymlos. I am in my third month and needed to take a two week break since my symptoms were so debilitating. The two week break will end this week so I will try to slowly start taking it again but at an incremental pace. I have severe osteoporosis (-3.7 bmd) so this development is very disappointing if I cannot tolerate Tymlos in the long run. Prayers would be so appreciated. Take care.

Jump to this post


Replies to "@alidamc, yes, I have been waking up during the night drenched in sweat but this is..."

@paxbar I get night sweats as well, but less so if I take the injection earlier in the day. If I inject later into the evening, I have difficulty falling asleep due to overheating and my sleep is not very satisfying.